MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419600610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Necrosis (1971)
Date of Event 10/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2 age of the patient at the time of enrollment - 66 years old.
 
Event or Problem Description
It was reported that the subject experienced left lower extremity gangrene, requiring intervention and amputation.The subject underwent treatment with the ranger drug coated balloon on (b)(6) 2024 as a part of a clinical trial.The target lesion #001 was in the left proximal superficial femoral artery (sfa) with 6 mm proximal reference vessel diameter and 6 mm distal reference vessel diameter with 20 mm lesion length with 90% stenosis and was classified as transatlantic inter-society consensus (tasc) ii class a lesion.Prior to the treatment of target lesion, lithotripsy was performed using 6 mm x 60 mm shockwave medical device and balloon dilation was performed using 6 mm x 100 mm non-boston scientific drug coated balloon.Treatment of target lesion was performed by dilation using 6 mm x 60 mm ranger drug coated balloon, study device.Post procedure, the final residual stenosis was noted to be 20%.On the same day, the subject was discharged from the hospital on clopidogrel.On (b)(6) 2024, the subject underwent left common femoral artery to posterior tibial artery bypass for gangrenous left toes with popliteal and tibial disease.On (b)(6) 2024, the subject underwent left foot trans metatarsal amputation.
 
Additional Manufacturer Narrative
A2 age of the patient at the time of enrollment - 66 years old.B2: added required intervention selection updated b5 based on the additional information received.
 
Event or Problem Description
It was reported that the subject experienced left lower extremity gangrene, requiring intervention and amputation.The subject underwent treatment with the ranger drug coated balloon on (b)(6) 2024 as a part of a clinical trial.The target lesion #001 was in the left proximal superficial femoral artery (sfa) with 6 mm proximal reference vessel diameter and 6 mm distal reference vessel diameter with 20 mm lesion length with 90% stenosis and was classified as transatlantic inter-society consensus (tasc) ii class a lesion.Prior to the treatment of target lesion, lithotripsy was performed using 6 mm x 60 mm shockwave medical device and balloon dilation was performed using 6 mm x 100 mm non-boston scientific drug coated balloon.Treatment of target lesion was performed by dilation using 6 mm x 60 mm ranger drug coated balloon, study device.Post procedure, the final residual stenosis was noted to be 20%.On the same day, the subject was discharged from the hospital on clopidogrel.On (b)(6) 2024, the subject underwent left common femoral artery to posterior tibial artery bypass for gangrenous left toes with popliteal and tibial disease.On (b)(6) 2024, the subject underwent left foot trans metatarsal amputation.It was further reported that balloon dilation was performed using 5 mm x 60 mm non-boston scientific pta balloon and 2.5 mm x 150 mm non-boston scientific pta balloon.

Brand Name
RANGER?
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22056043
Report Number2124215-2025-32401
Device Sequence Number4250992
Product Code ONU
UDI-Device Identifier08714729976103
UDI-Public(01)08714729976103(17)250808(10)7300H23
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/08/2025
Device Model NumberH74939419600610
Device Catalogue NumberH74939419600610
Device Lot Number07300H23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date08/14/2025
Date Device Manufactured08/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexMale
Patient RaceBlack Or African American